Some New Congruences Modulo 5 for the General Partition Function

Kumar, Srivatsa B R (2020) Some New Congruences Modulo 5 for the General Partition Function. Russian Mathematics, 64 (7). pp. 73-78. ISSN 1066-369X (Submitted)

[img] PDF
9990.pdf - Published Version
Restricted to Registered users only

Download (122kB) | Request a copy

Abstract

In the present work, we discover some new congruences modulo 5 for pr(n), the general partition function by restricting r to some sequence of negative integers. Our emphasis throughout this paper is to exhibit the use of q-identities to generate the congruences for pr(n).

Item Type: Article
Uncontrolled Keywords: : q-identity, Partition congruence, Ramanujan’s general partition function.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 30 Oct 2020 05:38
Last Modified: 30 Oct 2020 05:38
URI: http://eprints.manipal.edu/id/eprint/155957

Actions (login required)

View Item View Item